Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 37, Issue 2, Spring 1997

A description of commutative symmetric operator algebras in a Pontryagin space $\Pi_1$
Oleg Ya. Bendersky, Semyon N. Litvinov and Vladimir I. Chilin
J. Operator Theory pp. 201-222
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Multiplication by finite Blaschke factors on de Branges spaces
Dinesh Singh and Virender Thukral
J. Operator Theory pp. 223-245
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Stability of index for semi-Fredholm chains
Vladimir Muller
J. Operator Theory pp. 247-261
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On two-dimensional singular integral operators with conformal Carleman shift
R. Duduchava, A. Saginashvili and E. Shargorodsky
J. Operator Theory pp. 263-279
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Composition of subfactors and twisted bicrossed products
Jeong Hee Hong and Wojciech Szymanski
J. Operator Theory pp. 281-302
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On criss-cross commutativity
Robin Harte
J. Operator Theory pp. 303-309
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Characterisations of crossed products by partial actions
John Quigg and Iain Raeburn
J. Operator Theory pp. 311-340
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Global structure in the semigroup of endomorphisms on a von Neumann algebra
Carl Winslow
J. Operator Theory pp. 341-356
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Full projections, equivalence bimodules and automorphisms of stable algebras of unital C*-algebras
Kazunori Kodaka
J. Operator Theory pp. 357-369
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Subspaces and subalgebras of K(H) whose duals have the Schur property
Ali √úlger
J. Operator Theory pp. 371-378
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Invariant subspace theorems for subdiagonal algebras
Takahiko Nakazi and Yasuo Watatani
J. Operator Theory pp. 379-395
Abstract, references and article information
Retrieve article in:  Full-Text PDF